# SDR ASAA0843663

- Difficulty date: October 9, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Foreflap
- Component: Fore Flap
- Component part number: 65C3570339
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FORE FLAP HAS MULTIPLE DENTS ON THE LOWER SURFACE INBOARD END.  REMOVED DAMAGED AREAS, FABBED FILLERS AND DOUBLERS AND BONDED THE REPAIRS IAW B737 400 SRM 51 70 10 REP 4.
